Vol. 23, No. 1, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Linear transformations which preserve hermitian and positive semidefinite operators

John Emanuel de Pillis

Vol. 23 (1967), No. 1, 129–137
Abstract

Let A and B represent the full algebras of linear operators on the finite-dimensional unitary spaces and 𝒦, respectively. The symbol (A,B) will denote the complex space of all linear maps from A to B. This paper concerns itself with the study of the following two cones in (A,B): (i) the cone 𝒞 of all T ∈ℒ(A,B) which send hermitian operators in A to hermitian operators in B, and (ii) the subcone 𝒞+ (of 𝒞) of all T ∈ℒ(A,B) which send positive semidefinite operators in A to positive semidefinite operators in B.

Mathematical Subject Classification
Primary: 15.40
Secondary: 47.00
Milestones
Received: 4 April 1966
Published: 1 October 1967
Authors
John Emanuel de Pillis